# SDR SWAA2016112910036

- Difficulty date: October 31, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458197
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE WHEEL WELL WEB CRACKED BETWEEN BS 230 TO BS 260, BETWEEN WL 165 TO WL 190.  REPAIRED WEB IAW EA.
